MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. AUTOCLAVABLE CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. AUTOCLAVABLE CAMERA HEAD
Model Number OTV-S7H-1NA-10E
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device had issues with the image.It sometimes disappears temporarily, but then returned.The issue occurred during a therapeutic hysteroscopy procedure which was completed using the same set of equipment.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection and the reported failure was not confirmed.In addition, the following reportable malfunction was identified during the device evaluation: damage on cable unit and watertightness is lost.Based on the results of the investigation, the definitive root cause for the event could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
AUTOCLAVABLE CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20482175
Report Number3002808148-2024-37318
Device Sequence Number3553785
Product Code GCJ
UDI-Device Identifier04953170141836
UDI-Public04953170141836
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S7H-1NA-10E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COLPOSCOPE (SERIAL NUMBER (B)(6) ).; CONTROL UNIT (SERIAL NUMBER (B)(6) ).; MYOSURE (SERIAL NUMBER (B)(6) ).; TRUCLEAR (SERIAL NUMBER (B)(6) ).
Patient SexUnknown